# SDR USAAD00090

- Difficulty date: June 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH/CLT - FLT 825 - UNABLE TO RAISE GEAR AFTER TAKEOFF.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT.  NO LEAKS NOTED.  OK FOR SERVICE.  (X)
